# SDR CA190530002

- Difficulty date: May 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2797 · Flight Control System Wiring
- Part: Interface Unit
- Part number: 4988001007
- Condition: Degraded
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THIS SDR IS SUBMITTED PER CSALP PROCEDURES UPON THE OPENING OF CONTINUING AIRWORTHINESS PROJECT NUMBER CAW-BD5-27-0169.  THE INCEPTOR INTERFACE MODULE NO. 3 (IIM 3) COMMAND BOARD SEPARATION PROCESS WAS FOUND TO INDUCE MECHANICAL STRESS ON FOUR CERAMIC CAPACITORS ADJACENT TO THE BOARD`S EDGES. FIVE IIM 3 FAILURES, RESULTING IN LOSS OF ONE REDUNDANT CHANNEL, WERE CONFIRMED TO BE DUE TO THE COMMAND BOARD SEPARATION PROCESS. A FURTHER FORTY-THREE IIM 3, PRODUCED USING THE SAME COMMAND BOARD SEPARATION PROCESS ARE CURRENTLY INSTALLED ON AIRCRAFT, AND THEREFORE CONSIDERED SUSPECT. (TC# 20190530002)
